# SDR USAA2013050300003

- Difficulty date: April 24, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 60,399 hours, 41,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK ON FUSELAGE SKIN AT L2 LOWER DOOR HINGE CUTOUT AT BS 951, S14L+4 INCHES.  REPAIRED FUSELAGE SKIN AT L2 LOWER DOOR HINGE CUTOUT AT BS 951, S14L+4 INCHES IAW EA 104753.
